# SDR YENA20150613197

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 50,170 hours, 17,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 064258
- Condition: Failed
- Location: Emergency Light
- Part time: 37,086 hours, 13,105 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  EPSU EMERGENCY RT BATTERY FAULT, 12WL.   R & R THE EPSU BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A.  TEST CHECKED GOOD.
